Alert archive / Virginia / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Baltimore/Washington

June 2, 2016Nelson County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 2, 2016, 6:07 PM EDT for Nelson County, Virginia. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2016, 6:07 PM EDT (22:07 UTC)
Expired
Jun 2, 2016, 10:00 PM EDT
In force
4 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Nelson County, VA

The radar

The Roanoke radar (KFCX), 137 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:22 PM EDTFLOOD1 N Massies Mill, VAROAD CLOSED DUE TO FLOODING NEAR 3230 CRABTREE FALLS HWY
Jun 2, 6:39 PM EDTFLOOD2 Nw Arrington, VART 29 CLOSED NORTH OF COLLEEN AND NEAR TYE BROOK HWY DUE TO FLOODING
Jun 2, 6:50 PM EDTFLOOD3 E Roseland, VAROAD CLOSED NEAR INTERSECTION OF FRESHWATER COVE LN AND POPLAR FLATTS RD DUE TO FLOODING
Jun 2, 6:50 PM EDTFLASH FLOOD3 Se Roseland, VAROSELAND ROAD AND VA 56 UNPASSABLE DUE TO FLOWING WATER.
Jun 2, 7:00 PM EDTFLOODRoseland, VAOLD ROSELAND RD CLOSED NEAR ROSELAND RD DUE TO FLOODING
Jun 2, 7:18 PM EDTFLASH FLOOD1 Nw Roseland, VASEVERAL REPORTS OF FLOODING IN THE MASSIES MILL AND ROSELAND AREAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WGUS51 KLWX 022207
FFWLWX
VAC125-030200-
/O.NEW.KLWX.FF.W.0015.160602T2207Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL NELSON COUNTY IN CENTRAL VIRGINIA...

* UNTIL 1000 PM EDT

* AT 607 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
  ARRINGTON...LOVINGSTON...BRYANT...TYE RIVER...JONESBORO...
  ROSELAND...MASSIES MILL...BUFFALO SPRINGS AND PINEY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
      3770 7899 3771 7902 3770 7903 3771 7904
      3781 7900 3784 7890 3761 7886

$$

SMZ/BAJ
2 follow-up statements
537 
WGUS71 KLWX 022333
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
733 PM EDT THU JUN 2 2016

VAC125-030200-
/O.CON.KLWX.FF.W.0015.000000T0000Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NELSON VA-
733 PM EDT THU JUN 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL NELSON COUNTY...

AT 731 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SWIFT WATER RESCUE
CREWS ARE EN ROUTE TO THE ROSELAND AREA FOR FLASH FLOODING. 4 TO 5
INCHES OF RAIN HAVE ALREADY FALLEN.  

SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
ARRINGTON...LOVINGSTON...BRYANT...TYE RIVER...JONESBORO...ROSELAND...
MASSIES MILL AND PINEY RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
      3770 7899 3771 7902 3770 7903 3771 7904
      3781 7900 3779 7889 3761 7886

$$

BAJ
306 
WGUS71 KLWX 030153
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
953 PM EDT THU JUN 2 2016

VAC125-030203-
/O.EXP.KLWX.FF.W.0015.000000T0000Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NELSON VA-
953 PM EDT THU JUN 2 2016

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL NELSON COUNTY WILL
EXPIRE AT 1000 PM EDT...

FLOOD WATERS HAVE RECEDED AND NO LONGER POSE A THREAT TO LIFE OR
PROPERTY. BE ALERT FOR REMAINING STANDING WATER AND CONTINUE TO
FOLLOW ANY ROAD CLOSURES.

LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
      3770 7899 3771 7902 3770 7903 3771 7904
      3781 7900 3779 7889 3761 7886

$$

BAJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:28 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 2, 2:28 PM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
228 PM EDT THU JUN 2 2016

.SYNOPSIS...

A weak boundary OVER the Potomac Highlands today will remain
nearly stationary through tonight. A weak cold front will approach
the region Friday before stalling out overhead Friday night and
Saturday. A stronger cold front will approach the east coast Sunday
before passing through Sunday night. An upper-level trough will
build overhead for the first part of next week.

&&

.NEAR TERM /TONIGHT/...

Surface analysis depicts a cold front across the Ohio Valley and
Tropical Depression Bonnie centered off Cape Hatteras this
afternoon. Easterly flow between these two features led to low
clouds this morning. Low clouds have been dissipating and now a mix
of sun and clouds are across the I-95 corridor. Full sunshine led to
early convective initiation across the higher terrain today and
numerous showers and thunderstorms are across the Potomac Highlands.
Around 1000 j/kg of instability is west of the Blue Ridge and
orograhic forcing will continue to initiate convection. Steering
flow is weak and there is little shear and thunderstorms are
expected to be pulse-like. Outflow boundaries are also expected to
initiate convection this afternoon and evening. The freezing level
is around 13k feet and warm rain processes are expected. PWATs have
been rising across the area and are now near 1.4-1.5 which is well
above the 75% percentile. Heavy rain is the main threat this
afternoon and early evening. Localized flooding is possible mainly
across the Potomac Highlands through tonight.

Activity will slowly move east today. The best chance for showers
and thunderstorms will be west of the Blue Ridge however instability
will increase late this afternoon and thunderstorms are possible
further east this evening.

&&

.SHORT TERM /FRIDAY/...

A cold front will move eastward tonight and Friday. Due to the high
moisture content and a boundary near and moving into the region
tonight...showers and thunderstorms are possible. Heavy rain will be
the biggest threat overnight and Friday. The cold front will sag
southward Friday. Another morning of low clouds are expected against
the Blue Ridge. Clouds should dissipate by late morning/early
afternoon Friday. Depending on convective activity overnight...
multiple disturbances may approach the region Friday. There is a low
threat for thunderstorms since instability and shear are weak.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

Friday Night through Saturday Night...

Mid Atlantic will remain warm and moist...although not hot...ahead
of an approaching upper level trough. Expect extensive cloud cover
throughout the period with chances for showers and thunderstorms...
although the severe threat will likely hold off until Sunday. Lows
Friday night will be in the mid 60s across the majority of the
forecast area - slightly cooler west/warmer east. Highs Saturday
in the mid 80s..lows Saturday night in the upper 60s.

Sunday through Thursday...

A strong mid/upper-level trough will pivot towards the area
during the second half of the weekend. A surge of higher dew point
air in the low-levels will move across the region Sunday afternoon
ahead of this trough. The overall setup is very similar from model
to model and from run to run, but timing differences remain. The
potential exists for a substantial severe weather event Sunday
afternoon and evening as long as sufficient destabilization can
occur.

In favor of severe weather is a strengthening 700-500 mb wind field
in excess of 50 knots by evening as well as cooler mid-level
temperatures and an influx of moisture in the low levels. Working
against severe weather would be a stronger low level jet and
potential clouds or unfavorable frontal timing (which as mentioned
above is still uncertain). If the front comes through during the
evening hours that will allow for maximum heating and
destabilization and thus the greatest risk of severe weather. The
warm and humid airmass would tend to suggest damaging winds and
heavy rain would be the primary threats, though large hail would be
possible with the strongest cells. SPC already has much of the area
in a 30% probability for severe weather Sunday despite possible
negative factors, so no matter how you slice it Sunday looks active.
Later trends will have to be watched closely to see if an even
higher threat develops.

High pressure will build over the area during the first half of next
week bringing quieter and less humid conditions to the area.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

MVFR conditions will dissipate across bwi/mtn this afternoon.
Shra/tsra are occurring west of the terminals however activity is
approaching MRB this afternoon. Heavy rain is expected in activity
and may cause reduced vsbys. Activity may dissipate some as it
moves eastward but -shra/vcts will likely reach cho/iad by 00z.
Confidence decreases further east across dca/bwi/mtn.

-Shra likely tonight and Friday as a weak cold front moves into the
region tonight. IFR cigs expected tonight and into Friday morning
with brief periods of LIFR expected at IAD/MRB as well.

Showers and thunderstorms will be possible Friday night..with best
chances Saturday afternoon/evening. Lows ceilings may occur during
late night/early morning.

Sub-VFR likely in showers and thunderstorms Sunday afternoon and
evening. Winds will generally be southwesterly 10 to 15 knots with
much higher gusts possible in stronger thunderstorms. VFR likely
Monday with winds turning to the northwest 10 to 15 knots.

&&

.MARINE...

A southeast flow is expected...but wind speeds should remain below
SCA criteria. A few showers and a possible thunderstorm are possible
tonight...but coverage will remain isolated to scattered.
Scattered thunderstorms are possible Friday and Saturday...especially
during the afternoon and evening hours. Some thunderstorms may
contain locally gusty winds.

Scattered showers and thunderstorms wil be possible on the waters
Friday night through Saturday night.

Small Craft Advisories may be needed for much of the waters
Sunday as southerly to southwesterly flow increases ahead of a
strong cold front. Stronger wind gusts are possible in thunderstorms
during the afternoon and evening. The cold front will clear the
waters by Monday with northwest flow possibly breaching Small Craft
Advisory levels as high pressure builds in.

&&

.TIDES/COASTAL FLOODING...

Water levels may reach minor looding levels Saturday at Annapolis
and Baltimore.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

PRODUCTS...HAS/WOODY!/DFH
Hazardous weather outlook, Jun 2, 5:03 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
503 PM EDT THU JUN 2 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-032115-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
503 PM EDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY. SOME THUNDERSTORMS
DURING THE AFTERNOON AND EVENING MAY BECOME SEVERE...WITH
DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS.
HEAVY DOWNPOURS SUNDAY MAY LEAD TO LOCALIZED FLASH FLOODING OF
SMALL STREAMS AND CREEKS AS WELL AS URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-032115-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
503 PM EDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS MAY LEAD TO LOCALIZED
FLOODING ACROSS THE POTOMAC HIGHLANDS AND SHENANDOAH VALLEY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY. SOME THUNDERSTORMS
DURING THE AFTERNOON AND EVENING MAY BECOME SEVERE...WITH
DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. THE
BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE NEAR AND EAST OF THE
BLUE RIDGE MOUNTAINS. HEAVY DOWNPOURS SUNDAY MAY LEAD TO LOCALIZED
FLASH FLOODING OF SMALL STREAMS AND CREEKS AS WELL AS URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

In the hours before

Local storm report, Jun 2, 2:55 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             ROMNEY                  39.34N  78.76W
06/02/2016  E0.88 INCH       HAMPSHIRE          WV   FIRE DEPT/RESCUE

&&

EVENT NUMBER LWX1603878

HAS
Local storm report, Jun 2, 5:05 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     FLOOD            1 SSW CLOVER HILL       38.43N  79.04W
06/02/2016                   ROCKINGHAM         VA   911 CALL CENTER

            ROAD CLOSED AT 8600 BLOCK OF WAGGYS CREEK RD DUE TO
            HIGH WATER

&&

EVENT NUMBER LWX1603879

KLW
Local storm report, Jun 2, 5:06 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLOOD            1 WSW CLOVER HILL       38.45N  79.06W
06/02/2016                   ROCKINGHAM         VA   911 CALL CENTER

            ROAD CLOSED AT INTERSECTION OF DANIEL CUPP RD AND
            WAGGYS CREEK RD DUE TO HIGH WATER

&&

EVENT NUMBER LWX1603880

KLW
Local storm report, Jun 2, 5:28 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 N NEW CREEK           39.40N  79.02W
06/02/2016  E0.88 INCH       MINERAL            WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1603881

RCM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:53 PM EDTAreal Flood WarningLWXRockingham3 hr
Jun 2, 1:09 PM EDTSevere Thunderstorm WarningLWXRockingham27 min
Jun 2, 2:54 PM EDTAreal Flood WarningLWXAugusta, Rockingham6 hr
Jun 2, 3:04 PM EDTSevere Thunderstorm WarningLWXAugusta, Rockingham28 min
Jun 2, 5:14 PM EDTAreal Flood WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro6 hr

Nearby

Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.